# SDR SWAA2022082232663

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H MOPSILL HAS CORROSION BS 947-996; LBL 45-50; WL 208 / [01] REMOVED CORROSION ON AFT SERVICE DOOR MOP SILL AT B.S. 947-996 LBL45-50 W.L 208.1 P/N 147A8540-7 ;AREA OT=0.080;RT=0.068 ;L=26.700'W=1.700'' ;X=0.012 WITH DEPTH GAGE ID:ATS2678 S/N:UNKNOWN DATE:04/2022 DUE:04/2023. FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] REMOVED AFT SERVICE DOOR MOP SILL AT B.S. 947-996 LBL45-50 W.L 208.1 P/N 147A8540-7 I.A.W SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] RECIVED NEW MOP SEAL ITEM 147A8540-7 LOT 1497046; LOCATED AND DRILLED NEW MOP SEAL AT LBL45-50 BS 897 TO 1016 W.L 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8501 OK TO INTALL.;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENT TABLE.;[07] INSTALLED NEW L/H MOPSILL AT BS 910 TO 1016; LBL 45-50 WL 208 IAW SRM 51-40-02-0G-0; DWG 147A8501; 147A0000 CARD IS COMPLETED;[08] CORRECTED ITEM 7 : INSTALLED NEW L/H MOPSILL AT BS 910 TO 1016; LBL 45-50 WL 208 IAW SRM 51-40-02-0G-0; DWG 147A8501 REV:C; 147A0000 CARD IS COMPLETED;[09] UPDATED PART USED;[10] VERIFIED CORRECTIVE ACTION #8;[11] VERIFIED CORRECTIVE ACTION #8
